| Model Number |
1012274-25 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the 100% stenosed left anterior descending (lad) coronary artery.The patient presented with st elevated myocardial infarction (stemi).The 3.0x25 mm trek balloon dilatation catheter (bdc) was inflated once and ruptured.A 3.0x20 mm balloon was used at 14 atmospheres (atm), followed by a 4.0x15 mm non compliant (nc) balloon, then a 3.5x20 mm trek bdc to treat the lesion.There were no reported adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.